# SDR YENA20150213018

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 41,686 hours, 14,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1012881
- Part serial: 21583
- Condition: Faulty
- Location: Emergency Light
- Part time: 1,036 hours, 378 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND ROW 15 EMERGENCY LIGHT INOPERATIVE.  R & R ROW 15 EMERGENCY LIGHT SOCKET.  OPS CHECK GOOD IAW AMM 33-51-18.
